# SDR IPXA2021092074049

- Difficulty date: September 18, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 61,696 hours, 20,295 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

IFSD, ATB, EMERGENCY DECLARED, AIRCRAFT OOS,  APPROXIMATELY 200' AFTER TAKE OFF, ENG STARTED TO SURGE. DURING THE CLIMB THE L ENG HAD NO RESPONSE FROM THE L THRUST LEVER. RAN APPROPRIATE CHECKLIST AND SHUTDOWN L ENG. A/C AWAITING LEFT ENG CHANGE.R/R #1 ENGINE PER AMM 71-00-02, SN OFF- 704418, SN ON- 702140 PER UPS TC 6001 & TC 6002. COMPLED WITH REVISION OF UPS EO E-7900-62890, APPX B. ENGINE TEST & LEAK CHECK GOOD.
